# SDR SWIA2020040149850

- Difficulty date: March 4, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY, FLOOR MOUNTS, BOTH (2EA) AFT MOUNTS ARE VISIBLY CRACKED AT THE BOLT HOLES        (C-CHECK)   RO:3/29/2020REMOVED 2 EA CRACKED AFT LAV, FLOOR MOUNTS AND INSTALLED 2 EA NEW AFT LAV FLOOR MOUNTS REF. CRJ700 SRM.
